Title: On some aspects of the rational interpolation problem
Authors: Wuytack, Luc # ×
Issue Date: 1974
Publisher: SIAM, Philadelphia, PA
Series Title: SIAM Journal on Numerical Analysis vol:11 pages:52-60
ISSN: 0036-1429
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science